# SDR USAASB96265

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24410
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 1830104
- Condition: Collapsed
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FL 645 - ON CLIMB-OUT FROM CLT, CREW WAS UNABLE TO PRESSURIZE A/C.  AFTER PERFORMING CHECKLIST AND CLIMBING TO 7,000 FT, CREW ELECTED TO RETURN TO FIELD AT CLT.  NO EMERGENCY WAS DECLARED AND THE FIGHT LANDED W/O FURTHER INCIDENT.  MX FOUND THE RT PACK WATER SEPARATOR ASSY COLLAPSED AND THE GROUND AIR CHECK VLV LEAKING.  REPLACED WATER SEPARATOR ASSY (P/N 183010-4) AND REMOVED DEBRIS FROM MIX MANIFOLD AND CHECK VLV.  FOUND HOLE IN RT PACK TURBO FAN DUCT AND LT RECIRULATION FAN FODDED.  REPLACED DUCT (P/N 69-49792-5) AND FAN (P/N 645405-1).  ALSO, FOUND RT 35 DEGREE CONTROL VLV STICKING AND 35 DEGREE CONTROL BOX DEFECTIVE.  REPLACED VLV (P/N 321942-1) AND CONTROL BOX (P/N 607510-3).  ACCOMP PRESS SYS OP CH
